Equate Sinus PE Phenylephrine HCl Tablets, 10 mg, Maximum Strength Nasal Decongestant, 24 ct

★★★★★ 4.5 72 reviews

US$1.54
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$1.54
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.fdemartires.es
Free 30-day returns Details

Product details

Management number 251371368 Release Date 2026/09/26 List Price US$1.54 Model Number 251371368
Category

Experience fast, effective relief with Equate Nasal Decongestant PE Phenylephrine HCl 10 mg Tablets. Compare to the active ingredient of Sudafed PE®* Congestion Maximum Strength Tablets. Formulated to temporarily relieve sinus and nasal congestion, as well as sinus pressure, this maximum strength, non-drowsy, pseudoephedrine-free formula helps relieve common cold, hay fever, and other upper respiratory allergies. This nasal decongestant for adults provides fast, powerful relief. Conveniently dosed as one tablet per dose, it’s gluten-free and designed to support your busy lifestyle. Trust Nasal Decongestant PE to clear your sinuses quickly and comfortably, so you can get back to what matters most. * Sudafed PE® is a registered trademark of Johnson & Johnson

  • Contains phenylephrine HCl 10 mg, compare to the active ingredient in Sudafed PE® Congestion tablets
  • Temporarily relieves sinus & nasal congestion and sinus pressure fast
  • Maximum strength, non-drowsy, pseudoephedrine-free formula
  • Relieves common cold, hay fever & other upper respiratory allergy symptoms
  • Safe for adults and children 12 years of age and over
  • Gluten-free tablets, one pill per dose for easy use
Over-the-counter medicine type Aspirin
Health concern Cold
Active ingredients Phenylephrine HCI
Medicine strength 10mg
Brand Equate
Product line Equate
Age group Adult
Form Tablet
Symptoms Cold Symptoms
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Ingredient preference Chlorine-Free
Features Medicated
Ingredient properties Non-Comedogenic
Treatment effective time 4 h
Active ingredient name Suphedrine
Manufacturer Perrigo Company
Size 24 ct
Count per pack 24
Count 24
Piece count 24
Product net content parent 24 Count
Net content statement 24 Tablets
Product net content uom Count
Items included 24 Tablets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.5 out of 5
★★★★★
72 ratings | 30 reviews
How item rating is calculated
View all reviews
5 stars
83% (60)
4 stars
4% (3)
3 stars
2% (1)
2 stars
1% (1)
1 star
10% (7)
Sort by

There are currently no written reviews for this product.